# SDR 98ZZZX922

- Difficulty date: February 19, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N991SD
- Make and model: Hughes 369E
- Aircraft serial: 0500E
- Engine: Allsn 250C20B
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Bellows
- Part number: 2537688
- Condition: Defective
- Location: Fuel Control
- Component: Bendix, 23057344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL CONTROL DEFECT.  UNABLE TO GET MAXIMUM SPEED; FOUND DURING TESTING.  GOVERNOR SETTING 75 RPM, LOW BELOW MINIMUM.
